# SDR 07FDEA03680

- Difficulty date: September 13, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 29,280 hours, 8,574 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53778629
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND OLD EXTERNAL DOUBLER REPAIR ON FUSELAGE SKIN BETWEEN FRAME 34-35, STRG 42-44 RT, NOT CONFORM TO REPAIR DRW R537-06202 ISSUE B AND RAS/DABRE/1540.1/96 ISSUE A.  REPAIR REMOVED, SKIN CUT AND NEW DOUBLER INSTALLED IAW EA 6-5314-92180A AND RAS/DABRE/7005554/2005 ISSUE B.
